# SDR 97UAL900875

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7290U
- Make and model: Boeing 727222
- Aircraft serial: 21568
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Malfunctioned
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE HYD SYSTEM-A QUANTITY .2 GALLONS, EXTENDED GEAR AND QTY CAME UP TO 1.0 GAL.  EXTENDED FLAPS WITH ALTERNATE FLAP MOTOR AND QTY CAME UP TO 1.8 GAL, PRESSURE GOOD.  AT NO TIME WAS ALL A-SYSTEM HYD FLUID LOST.  LANDED UNDER AMBER ALERT AND WAS TOWED TO GATE.
